MAUDE Adverse Event Report: MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSURE SENSE; ELECTRODE, PACEMAKER, PERMANENT
Model Number 407352
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a remote transmission showed suspected right ventricular (rv) lead oversensing on recorded ventricular high rate episodes.The rv lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
CAPSURE SENSE
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7091239
Report Number2649622-2017-13447
Device Sequence Number1874629
Product Code DTB
UDI-Device Identifier00885074200613
UDI-Public00885074200613
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P830061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/09/2011
Device Model Number407352
Device Catalogue Number407352
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR